Friday Night Lights XC Festival 2021

Kernersville, NC

Meet Information

Online Registration Instructions

Friday Night Lights XC Festival
9-10-2021

This years meet is now FULL.

Please email TaborXC@gmail.com to inquire about a waiting list for 2021 or 2022 and entry into the meet.  

If you have NOT received an invitation please email TaborXC@gmail.com to request an invitation via your NCRunners  account and then a password will be sent in a follow up email.   (2 Step Process)

 2021 Entry Costs:

$225 per school for 41 or more athletes (combined genders) with payment postmarked by August 6th.

$200 per school entering 40 or less athletes (combined genders) with payment postmarked by August 6th.

Mount Tabor HS W-9 Form



All schools shoul MAIL payment and must be postmarked by August 6th, 2021. 


Payments postmarked after August 6th will be $250 if space is available.

Payments not received by August 15th will lose their reservation spot. 

(Payment restrictions or other problems your school may have can be discussed with meet director)

Just communicate!   Email Coach Cromwell  -  TaborXC@Gmail.com)

Checks Only:  Payable to MOUNT TABOR HIGH SCHOOL
Payment Address: 

Mount Tabor High School

C/O Coach Patrick Cromwell

342 Petree Rd

Winston Salem, NC 27106


Individuals
not attending or competing with team may pay $20 on site the day of race. They must race in their school uniform, but first email meet director for approval.  Meet Director will enter them.   All individuals must compete in the Championship Division.  You may not just show up.  A Minimum PR of 17:30 for boys & 20:00 for girls on a verified championship course for individuals is the cutoff.   

This meet is for High School teams ONLY.  Meet is sanctioned for border states with teams from VA, SC, & TN & GA.   A max of 94  teams will be allowed into the 2021 edition of Friday Night Lights XC Festival.  

Friday Night Lights XC Festival

September, 10th 2021

Sponsored By: Champion

Hosted By - Mount Tabor High School

Time Schedule: 

4:15 pm Park Opens

6:00 pm Developmental - Mixed Gender 2 Mile  Race Clock Stops at 20 min (Unlimited Entries)

6:20 pm JV Girls 5K - Race Clock STOPS at 27 minutes - (Unlimited Entries)

6:47 pm JV Boys 5k Junior/Senior - Race Clock STOPS at 25 minutes - (Unlimited Entries)

7:00pm  Lights Come On

 7:12 pm JV Boys 5K Freshmen/Sophomore - Race Clock STOPS at 25 minutes - (Unlimited Entries)



Varsity Division Races
- You may race *UP TO* ten athletes for your Varsity race assignment.   (Meet Director has ultimate authority on your schools Varsity Race assignment)   

SUNSET 7:35pm 



7:37 pm Girls 5k Open - Race Clock STOPS at 25 min - (Up to 10 Entries)

8:02 pm Boys 5k Open - Race Clocks STOPS at 25 minutes -  (Up to 10 Entries)

8:27 pm Girls 5K Invitational - Race Clock STOPS at 25 minutes -  (Up to 10  Entries)

8:52 pm Boys 5K Invitational - Race Clock STOPS at 25 minutes -  (Up to 10 Entries)

9:17 pm Girls Championship - Race Clock STOPS  at 25 minutes - (Up to 10 Entries)

9:42  pm Boys Championship - Race Clock STOPS at 21 minutes -  (Up to 10 Entries)

10:10  pm Fireworks:  Sponsored by the Town of Kernersville 

10:30  pm Park Closed. Safe Travels

Athletes should report to start line 15 min prior to start time listed.

We may run up to 5 min ahead of schedule if possible. 

We will have a max of 30-32 teams compete in each Varsity Race.  



TIMING:
  Mitchell Timing - Bibs with attached Chips.  Nothing to return.

LIVE RESULTS: Available at  www.MitchelTiming.com



ADMISSION Fee: All Spectators $8  
Ages 12 & under Free.

A portion of the gate fee goes to the Town of Kernersville for facility upkeep and course enhancements.

(Only NCHSAA Coaches passes honored for free admission)  A portion of the gate fee goes to the Town of Kernersville for facility upkeep and course enhancements



AWARDS: 


Top 15 athletes will be awarded glow in the dark medals for all 5k races as they exit the finish area.

The Top 2 Teams will be awarded our legendary team trophies for all Varsity Division 5k races.   

(Pick them up by the stage after results are finalized and posted online)

No medals or trophies will be awarded for the 2 Mile developmental races

BUS PARKING:
 Please pull bus into lower lot to unload team and equipment by the softball fields.  Some buses may park in the Softball Field lots.  Overflow for bus parking will be in the lowest lot near the soccer fields like we do at the NCHSAA XC State Championship.  

TEAM CAMPS Team tent areas will be in both softball fields.  Tents will not be allowed on the finish line field as in years past so we can leave room for spectators, vendors, emergency access, fireworks viewing and of course the dance floor. 

CONCESSIONS: Chick Fil-A, Zeko's Food Truck, Pacific Rim (Asian), Kona Ice,  & a Dessert Truck! 

Food Trucks will be available in the parking area adjacent to the finish line.  There will be FIVE food trucks in all.  These vendors will also serve drinks.  

WATER: Water stations will be provided to all athletes.  Teams should bring their own water coolers as well.


REGISTRATION: 
Please pick up your packet at the Mount Tabor navy blue tent near finish line labeled Packet Pick Up. Your race numbers (bibs), shoe timing chips, pins, trash bag, instructions for the timing chips, receipt, a course map and wristbands for all competing athletes and 2 coaches will be provided. You must put on your athlete and coach wristbands before entering the team area.  Team managers, athletes NOT competing, and "extra" coaches can receive wristbands when you check in if they come with their team at check in.  Just Ask!  They just have to check in all at once and enter together.  

DO NOT ENTER ANYONE NOT COMPETING!

CHIP TIMING:  
ATHLETE CHIP # MUST MATCH ATHLETE BIB #!  

NOTE: You, as the coach, are ultimately responsible for the timing chips.  Make sure they are properly fastened into the athletes' shoe laces and returned by you all at once. There will be instructions inside your packet. The Coach should collect all chips and return in the Ziploc bag after your last race to the registration tent.  **The coach and school will be financially responsible for any lost chips at a cost of $20 per chip**


T-SHIRTS:
 A "Friday Night Lights" t-shirt will be available for purchase for $20 at the JDL Fast Track Tent. 

Only 600 will be available and they always always sell out!  A portion of the event proceeds goes to the JDL/Camel City Track Foundation that provides opportunities to underserved groups in the area and free use of their facility.

MEDICAL:  Certified trainers, 1 transport ambulance, and an ambulance "bus" will be just outside the finish line chute area for any medical situations.   Please have a coach, parent, or other team designee positioned outside the chute area to help your athletes that may need assistance.   A Gator will trail each race with an MD aboard to attend to emergencies on the course.

RULES: 
ALL NCHSAA RULES WILL BE FOLLOWED.  Follow them and please follow instructions from the starter, course marshals, parking attendants, finish line officials, and everyone else volunteering their time to help pull off this event.



DIRECTIONS:


From Winston-Salem

Take I-40 East to exit 203, Hwy 66. Take a left on to Hwy 66. At Shields Rd. take a left. Continue to Beeson Rd, take a left on to Beeson Rd. Fields will be on your right.

From Charlotte


Take I-85 North to I-85 Business North/US 52N towards Lexington/Winston Salem. Continue on US 52N. Take the exit onto I-40 E/US-311 S toward Greensboro/High Point. Take exit 203 for N Carolina 66 toward Kernersville. Take a left on to Hwy 66. At Shields Rd. take a left. Go left on Beeson Rd. Fields will be on the right.

From Raleigh

Take I-40 West to exit 203 for N Carolina 66 toward Kernersville. Go right on to Hwy 66. At Shields Rd. go left. Take a left on to Beeson Rd. The fields will be on your right.

MEET OFFICALS:

Meet Director - Patrick Cromwell - Mount Tabor HS

Referee: Rodney King (USATF)

Clerk of Course - Chris Page - Mount Tabor HS

Starter - Robert Youtz - USATF

Games Committee:  TBD

Course Umpires & Marshalls - Mount Tabor HS Parent Volunteers

Course Map:

2 Mile Course

5K Course




Discussions